RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 529–536 (Mi mz6019)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimation of the maximum value of a signal in Gaussian white noise

I. A. Ibragimov, R. Z. Khas'minskii


Full text: PDF file (508 kB)

English version:
Mathematical Notes, 1982, 32:4, 746–750

Bibliographic databases:

UDC: 519.2
Received: 10.03.1980

Citation: I. A. Ibragimov, R. Z. Khas'minskii, “Estimation of the maximum value of a signal in Gaussian white noise”, Mat. Zametki, 32:4 (1982), 529–536; Math. Notes, 32:4 (1982), 746–750

Citation in format AMSBIB
\Bibitem{IbrKha82}
\by I.~A.~Ibragimov, R.~Z.~Khas'minskii
\paper Estimation of the maximum value of a signal in Gaussian white noise
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 529--536
\mathnet{http://mi.mathnet.ru/mz6019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679245}
\zmath{https://zbmath.org/?q=an:0537.62034}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 746--750
\crossref{https://doi.org/10.1007/BF01152383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100026}


Linking options:
  • http://mi.mathnet.ru/eng/mz6019
  • http://mi.mathnet.ru/eng/mz/v32/i4/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 52:1 (2008), 58–77  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:79
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020